# SDR VPEA20224213153

- Difficulty date: April 19, 2022
- Submitted: April 21, 2022
- Operation: General aviation
- Aircraft: N703TP
- Make and model: Cirrus SR22T
- Aircraft serial: 1340
- Aircraft time: 1,374 hours
- Engine: Cont TSIO550K
- Engine time: 1,126 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 658815A3
- Part serial: UNK
- Condition: Broken
- Location: Cylinder #2
- Part time: 1,126 hours
- Component: Engine, Cont
- Component part number: TSIO550K
- Stage of operation: DE
- How discovered: V
- Nature of condition: D, E, R
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT BACK TO COD. ENGINE STARTED RUNNING ROUGH WITH POWER LOSS OIL PRESSURE DROPPED TO 9 PSI.  ONCE IN MX IT WAS DISCOVERED THE #2 CYLINDER EXHAUST SIDE HAD BROKEN OFF WITH THE ROCKER ARM INSIDE.
